MAUDE Adverse Event Report: Salter Labs SALTER O2 Cannula; U/Connect-it Oxygen Tubing 7 feet (2.1m) Crush Resistant Oxygen Tubing, Vynil Ti

Salter Labs SALTER O2 Cannula; U/Connect-it Oxygen Tubing 7 feet (2.1m) Crush Resistant Oxygen Tubing, Vynil Ti
Model Number 001350
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
SALTER O2 Cannula
Common Device Name
U/Connect-it Oxygen Tubing 7 feet (2.1m) Crush Resistant Oxygen Tubing, Vynil Ti
Manufacturer (Section D)
Salter Labs
30 spur dr
el paso TX 79906
Manufacturer (Section G)
Salter Labs de Mexico de S.A. de C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key50441424
Report Number3004748541-2026-00146
Device Sequence Number13055628
Product Code BYX
UDI-Device Identifier10889483570111
UDI-Public(01)10889483570111
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001350
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown